# SDR SWAA2022040476538

- Difficulty date: February 22, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRROSION* AFT WET AREA STA 986.5 RBL 36 WL 208. 1 FLOOR BEAM HAS CORROSION AROUND FASTENER HOLE UNDER BEAM AS MARKED. 124-018 / [01] REMOVED CORROSION AT AFT WET AREA STA 986.5 RBL 36 WL 208.1 FLOOR BEAM AS PER B737-700L SRM 51-10-02-0G-0;[02] VERIFIED 1;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.130' TOOL USED : OLYMPUS 27MG B/C 172139 04/22;[04] ORIGINALMATERIAL 0.150'; MATERIAL REMOVED 0.020'; MATERIAL REMAINING 0.130'. OUT OF LIMITS AS PER SRM 53-70-51-1A-1;[05] VERIFIED STEP 4;[06] RT SECTION OF T CHORD AT STA 986.5 WAS REPLACED ON FAULT (TTG8Q00AZ4K1);[07] VERIFIED STEP 6
